# SDR DALA2024042404682

- Difficulty date: April 19, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 131,269 hours, 19,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: Faulted
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 2L SLIDE LIGHT FLICKERING WHEN DISARMED. CORRECTIVE ACTION: FWD TO MEL 52-11-01. (5482238)
